# SDR 9519429153

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 566
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND .25 INCH AND 1 INCH CRACKS IN THE VERTICAL SEAT TRACK SUPPORT FITTING FS 566.  REPLACED FITTING (P/N 3916209-502), PER SRM 51-30-5.
